Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A hypersurface defect relation for a class of meromorphic maps


Author: Aldo Biancofiore
Journal: Trans. Amer. Math. Soc. 270 (1982), 47-60
MSC: Primary 32A22; Secondary 32H30
MathSciNet review: 642329
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {D_1}, \ldots ,{D_q}$ be hypersurfaces of degree $ p$ in $ {{\mathbf{P}}_n}$ with normal crossings. We prove for a certain class of meromorphic maps $ f:{{\mathbf{C}}^m} \to {{\mathbf{P}}_n}$ a defect relation $ {\delta _f}\left( {{D_1}} \right) + \cdots + {\delta _f}({D_q}) \leqslant (n + 1)/p$ conjectured by Ph. Griffiths and B. Shiffman.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A22, 32H30

Retrieve articles in all journals with MSC: 32A22, 32H30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0642329-1
PII: S 0002-9947(1982)0642329-1
Keywords: Defect relation, Second Main Theorem
Article copyright: © Copyright 1982 American Mathematical Society